Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 169, NWS Atlanta, GA

July 7, 2024Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2024, 6:17 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2024, 6:17 PM EDT (22:17 UTC)
Expired
Jul 7, 2024, 7:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

337 
WUUS52 KFFC 072217
SVRFFC
GAC053-215-072300-
/O.NEW.KFFC.SV.W.0169.240707T2217Z-240707T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Muscogee County in west central Georgia...
  Southern Chattahoochee County in west central Georgia...

* Until 700 PM EDT.

* At 617 PM EDT, a severe thunderstorm was located over Uchee Creek, 
  or 9 miles south of Columbus, moving east at 5 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cusseta, North Fort Moore, Fort Moore, Christopher, Sand Hill,
  Custer Road Terrace, Battle Park, Benning Hills, Benning Park,
  Jamestown/South Fort Moore, and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3223 8482 3223 8492 3224 8491 3225 8492
      3226 8489 3230 8494 3233 8501 3235 8500
      3238 8497 3238 8499 3239 8497 3241 8498
      3243 8497 3246 8480 3233 8471 3223 8477
      3223 8480 3222 8481
TIME...MOT...LOC 2216Z 269DEG 5KT 3233 8500 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
379 
WWUS52 KFFC 072242
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sun Jul 7 2024

GAC053-215-072300-
/O.CON.KFFC.SV.W.0169.000000T0000Z-240707T2300Z/
Muscogee GA-Chattahoochee GA-
642 PM EDT Sun Jul 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTH CENTRAL MUSCOGEE AND SOUTHERN CHATTAHOOCHEE COUNTIES...

At 640 PM EDT, a severe thunderstorm was located near Cusseta, moving
east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cusseta, North Fort Moore, Christopher, Sand Hill, Custer Road
Terrace, Battle Park, Benning Hills, Benning Park, and
Jamestown/South Fort Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3223 8482 3223 8484 3225 8488 3231 8494
      3236 8496 3243 8495 3246 8480 3233 8471
      3223 8477 3223 8480 3222 8481
TIME...MOT...LOC 2240Z 259DEG 13KT 3237 8481 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:28 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jul 7, 2:28 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 7 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 227 PM EDT Sun Jul 7 2024

Key Messages:

- Diurnal convection continues to be the norm for the short term.
Severe storms are not expected.

- Heat index values will hit triple digits again Monday, but are
expected to remain below Heat Advisory criteria.

Morning cloud cover was slow to improve today, lingering into the
early afternoon hours in some locations. This cover prohibited early
convective development, though over south Georgia and the northeast
GA, storms were quick to make up for it. Storms are expected to
remain subsevere, but with PWs above 2 inches, could include heavy
downpours.

The state remains sandwiched between low pressure to the east, and
Tropical Storm Beryl to the west, and will remain so through the
short term period. Tropical moisture continues to filter into the
state by way of southerly flow, contributing to those high PWs and
warm dew points. The hot and muggy conditions continue to fuel the
afternoon storm activity, and a few hours of likely PoPs are
expected both today and Monday.

There is some uncertainty with late evening activity tonight. CAMs
are indicating possibility of a mass of storms developing over
northeast Georgia late this afternoon to early evening and barreling
southeastward along the greater Georgia-South Carolina state border
through the wee morning hours Monday. Should this materialize, in
addition to the lightning, expect main concerns will be strong winds
and heavy rain. Could not rule out severe wind gusts. Rainfall rates
of 1-2 inches per hour or more are possible, and could lead to
localized flooding or flash flooding.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 227 PM EDT Sun Jul 7 2024

The most notable change for the long term is the infiltration of
drier air in the wake of Beryl. As Beryl gets swept up into the
trough over the eastern CONUS, the cut off low over the western
Atlantic will help steer the system well to our north. This
northward shift in the track of the low has undercut our overall
rainfall totals through the long term period compared to previous
forecasts. Forecast PWATs have also trended down through the week
and are now hovering closer to 1.5-2.0" with the highest PWATs
situated across far southeastern Georgia. As a result, QPF through
the period is now between a quarter of an inch to an inch of rain,
with the highest totals in southeast Georgia and the northeast
Georgia mountains. Locally higher amounts will be possible in any
storms throughout the week. Tuesday still looks to be the most
active day of the forecast period with numerous showers and
thunderstorms in the forecast. While the relatively drier airmass
(at least by July standards) enters the forecast area from the
northwest Wednesday, the broad troughing aloft and a boundary
bifurcating the forecast area will provide support for diurnal
activity in the form of isolated to scattered coverage of storms
through the end of the work week. In the absence of any appreciable
shear, severe weather is not expected at this time though a few
storms could become strong producing gusty winds and frequent
lightning. The relatively drier air won't help cool temperatures off
(max daily temperatures are still forecast to reach the low to mid
90s), however, it will help limit widespread triple digit heat index
values across the area through the weekend. A few locations along
and south of the I-85 corridor will still see uncomfortable triple
digit heat index values through Saturday.

KAB

&&

.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Sun Jul 7 2024

Lower ceilings this morning took their time lifting and scattering
through early afternoon, but convection has now started to fire
over south and northeast Georgia. For the 18Z TAF, have pushed
back the start of TS TEMPO to generally 20-23Z to accommodate the
trend in delayed start to convection. Enhanced storm coverage
expected over far northeast Georgia late could TS to KAHN area
22-01Z. Monday morning, widespread stratus expected, with LIFR-IFR
ceilings after 08Z. Lifting expected by late morning, with
diurnal storms again after 18Z. Light, variable winds will
generally be E-SE, with a shift to the NW expected Monday after
16Z. Speeds 3-8kts.

//ATL Confidence...18Z Update...
Medium on timing of storms to KATL this afternoon.
Medium on ceilings Monday after 08Z.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  74  94 /  60  60  30  50
Atlanta         75  93  75  94 /  40  60  30  50
Blairsville     68  88  69  89 /  50  70  30  60
Cartersville    72  95  74  95 /  30  60  20  50
Columbus        76  95  76  95 /  40  60  20  50
Gainesville     73  92  74  92 /  60  60  20  50
Macon           75  93  74  94 /  40  60  20  50
Rome            74  96  75  95 /  30  50  20  50
Peachtree City  73  93  74  94 /  40  60  30  50
Vidalia         76  92  76  93 /  40  60  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....KAB
AVIATION...31
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Sun Jul 7 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Sun Jul 7 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again expected today, especially
during the afternoon and evening hours. Locally heavy rainfall
that could lead to isolated flash flooding concerns will be the
primary threat along with frequent lightning.

Heat index values up to 105 degrees will be possible this
afternoon, especially in portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered thunderstorms will continue each day through Saturday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 7, 5:17 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Jul 7 2024

GAZ105-107-072145-
Dooly GA-Pulaski GA-
517 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of southwestern Pulaski
and eastern Dooly Counties through 545 PM EDT...

At 515 PM EDT, a strong thunderstorm was near Vienna, moving
northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Vienna, Unadilla, Pinehurst, Lilly, Mock Springs, and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3214 8389 3229 8372 3228 8372 3228 8370
      3224 8358 3213 8354 3213 8355 3212 8355
      3212 8361 3206 8361 3203 8371 3203 8377
TIME...MOT...LOC 2115Z 235DEG 7KT 3212 8375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:22 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Sun Jul 7 2024

GAZ091-092-103-104-072200-
Schley GA-Sumter GA-Marion GA-Webster GA-
522 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of southeastern Marion,
northeastern Webster, southwestern Schley and northwestern Sumter
Counties through 600 PM EDT...

At 522 PM EDT, a strong thunderstorm was over Draneville, or 8 miles
west of Ellaville, moving northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Buena Vista, Ellaville, Putnam, Friendship, Doyle, Church Hill,
Draneville, and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3207 8444 3215 8454 3222 8458 3230 8454
      3234 8444 3228 8431 3217 8425 3210 8433
TIME...MOT...LOC 2122Z 233DEG 8KT 3221 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:30 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Sun Jul 7 2024

GAZ008-009-013>016-072200-
Dawson GA-Union GA-Towns GA-Pickens GA-White GA-Lumpkin GA-
530 PM EDT Sun Jul 7 2024

...Strong thunderstorms will impact portions of southeastern Towns,
Lumpkin, White, central Dawson, southeastern Pickens and southeastern
Union Counties through 600 PM EDT...

At 528 PM EDT, a line of strong thunderstorms was along a line
extending from near Mountain Scene to Marblehill. These storms were
nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Dahlonega, Cleveland, Dawsonville, Nelson, Helen, Unicoi State Park,
Robertstown, Blue Mountain Shelter, Low Gap Shelter, Juno, Anna Ruby
Falls, Tate, Turners Corner, Sautee, Qualatchee Lake, McKee, Whitley
Gap Shelter, Marblehill, Mountain Scene, and Camp Coleman Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3488 8366 3482 8365 3480 8368 3476 8363
      3469 8364 3466 8366 3462 8364 3459 8364
      3435 8421 3436 8426 3438 8426 3438 8439
      3439 8447 3490 8366 3490 8363
TIME...MOT...LOC 2128Z 275DEG 4KT 3485 8365 3443 8432

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:55 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sun Jul 7 2024

GAZ080-091>093-095-105-072230-
Macon GA-Schley GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
555 PM EDT Sun Jul 7 2024

...Strong thunderstorms will impact portions of Macon, east central
Marion, northwestern Dooly, southwestern Houston, northwestern Schley
and southern Taylor Counties through 630 PM EDT...

At 555 PM EDT, a line of strong thunderstorms was along a line
extending from near Tazewell to near Byromville, and moving
northwest at 15 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Dooling, Saint Louis, Whitewater State Park, Rupert, Charing, Garden
Valley, Hicks, Potterville, Mauk, Tazewell, Winchester, Bartlett,
Henderson, and Murrays Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3235 8441 3240 8449 3250 8443 3256 8434
      3257 8415 3255 8401 3252 8400 3251 8402
      3251 8392 3250 8392 3249 8387 3246 8383
      3244 8383 3244 8379 3229 8375 3219 8377
TIME...MOT...LOC 2154Z 144DEG 12KT 3239 8439 3225 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 6:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Sun Jul 7 2024

GAZ074-076-085-086-072245-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
608 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of north central
Emanuel, southeastern Washington, northeastern Johnson and south
central Jefferson Counties through 645 PM EDT...

At 607 PM EDT, a strong thunderstorm was near Blundale, or 13 miles
south of Louisville. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Wadley, Bartow, New Home, and Blundale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3282 8232 3273 8234 3268 8245 3274 8260
      3283 8262 3292 8254 3292 8242
TIME...MOT...LOC 2207Z 130DEG 2KT 3280 8246

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 6:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024

GAZ015-016-023-072300-
Hall GA-White GA-Lumpkin GA-
617 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of southeastern
Lumpkin, southern White and northeastern Hall Counties through 700 PM
EDT...

At 612 PM EDT, a strong thunderstorm was over Garland, or near
Dahlonega. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Dahlonega, Cleveland, Lula, Clermont, Murrayville, Garland, Leaf, and
Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3461 8364 3458 8364 3455 8362 3453 8363
      3451 8367 3443 8362 3442 8362 3442 8364
      3440 8366 3437 8367 3435 8366 3439 8386
      3447 8399 3465 8391 3465 8374
TIME...MOT...LOC 2212Z 295DEG 3KT 3455 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:04 PM EDTFlash Flood WarningFFCJohnson, Laurens, Treutlen, Washington, Wilkinson3 hr
Jul 6, 9:52 PM EDTSpecial Weather StatementFFCMontgomery, Toombs38 min
Jul 7, 3:05 PM EDTSpecial Weather StatementFFCTowns25 min
Jul 7, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 7, 4:58 PM EDTSpecial Weather StatementFFCSchley32 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCDodge28 min
Jul 7, 5:17 PM EDTSpecial Weather StatementFFCDooly28 min
Jul 7, 5:22 PM EDTSpecial Weather StatementFFCSchley38 min
Jul 7, 5:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White30 min
Jul 7, 5:55 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 7, 6:08 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 7, 6:17 PM EDTSpecial Weather StatementFFCWhite43 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 7, 6:55 PM EDTSpecial Weather StatementFFCHall35 min
Jul 7, 7:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion30 min
Jul 7, 7:12 PM EDTSevere Thunderstorm WarningFFCHall, Jackson33 min
Jul 7, 7:30 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall45 min
Jul 7, 7:46 PM EDTSpecial Weather StatementFFCHall29 min
Jul 7, 7:57 PM EDTSpecial Weather StatementFFCBarrow33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.